| Model Number |
9734060 |
| Medical Device Problem Code |
Imprecision (1307)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/27/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Other relevant device(s) are: product id: 9733763, version #: (b)(4).The manufacturer representative went to the site to test the navigation system.The reported issue was not confirmed and no parts were replaced.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information regarding a navigation system being used in a cranial resection.It was reported that the system was inaccurate 1cm due to the patient reference frame moving.The manufacturer representative mentioned the checkpoints for future reference.Navigation was aborted causing no delay to the procedure.No impact on patient outcome.
Additional Manufacturer Narrative
The software investigation determined that the behavior described is the intended behavior of the software.The software is functioning as designed.No failure found.If information is provided in the future, a supplemental report will be issued.